EconPapers    
Economics at your fingertips  
 

Martelli Chaotic Properties of a Generalized Form of Zadeh’s Extension Principle

Yaoyao Lan and Chunlai Mu

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: Let X denote a compact metric space and let f : X → X be a continuous map. It is known that a discrete dynamical system (X, f) naturally induces its fuzzified counterpart, that is, a discrete dynamical system on the space of fuzzy compact subsets of X. In 2011, a new generalized form of Zadeh’s extension principle, so‐called g‐fuzzification, had been introduced by Kupka 2011. In this paper, we study the relations between Martelli’s chaotic properties of the original and g‐fuzzified system. More specifically, we study the transitivity, sensitivity, and stability of the orbits in system (X, f) and its connections with the same ones in its g‐fuzzified system.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/956467

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:956467

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:956467